# SDR 06FDEA0514

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BETWEEN BS 849 - BS 870, STR 3R-STR 4R, HAS SURFACE CORROSION.  BS 849 - 870 STR 3R TO 4R, FOUND ONLY SLIGHT SURFACE CORROSION WITHIN LIMITS PER SRM 53-10-1.
